Stefano Marmi
Stefano Marmi
Professor of Dynamical Systems, Scuola Normale Superiore, Pisa
Email verificata su sns.it
TitoloCitata daAnno
The cohomological equation for Roth-type interval exchange maps
S Marmi, P Moussa, JC Yoccoz
Journal of the American Mathematical Society 18 (4), 823-872, 2005
1402005
The Brjuno functions and their regularity properties
S Marmi, P Moussa, JC Yoccoz
Communications in Mathematical Physics 186 (2), 265-293, 1997
1271997
Analytical mechanics: an introduction
A Fasano, S Marmi
OUP Oxford, 2006
1092006
Linearization of analytic and non-analytic germs of diffeomorphisms of
T Carletti, S Marmi
Bulletin de la Société Mathématique de France 128 (1), 69-85, 2000
902000
Nekhoroshev estimate for isochronous non resonant symplectic maps
A Bazzani, S Marmi, G Turchetti
Celestial Mechanics and Dynamical Astronomy 47 (4), 333-359, 1989
771989
Fonctions L p-adiques
P Colmez
ASTERISQUE-SOCIETE MATHEMATIQUE DE FRANCE 266, 21-58, 2000
692000
Meccanica analitica: con elementi di meccanica statistica e dei continui
A Fasano, S Marmi
Bollati Boringhieri, 2002
662002
Critical functions for complex analytic maps
S Marmi
Journal of Physics A: Mathematical and General 23 (15), 3447, 1990
581990
A stability theorem for the obstacle problem
DG Schaeffer
Advances in mathematics 17 (1), 34-47, 1975
581975
When micro prudence increases macro risk: The destabilizing effects of financial innovation, leverage, and diversification
F Corsi, S Marmi, F Lillo
Operations Research 64 (5), 1073-1088, 2016
532016
The Hannay angles: geometry, adiabaticity, and an example
S Golin, A Knauf, S Marmi
Communications in mathematical physics 123 (1), 95-122, 1989
531989
Modelling systemic price cojumps with Hawkes factor models
G Bormetti, LM Calcagnile, M Treccani, F Corsi, S Marmi, F Lillo
Quantitative Finance 15 (7), 1137-1156, 2015
512015
On the standard map critical function
S Marmi, J Stark
Nonlinearity 5 (3), 743, 1992
441992
Evolution of correlation structure of industrial indices of US equity markets
G Buccheri, S Marmi, RN Mantegna
Physical Review E 88 (1), 012806, 2013
402013
On the singularities of divergent majorant series arising from normal form theory
D Bessis, S Marmi, G Turchetti
Rendiconti di Matematica e delle sue Applicazioni 9 (4), 645-659, 1989
391989
Linearization of generalized interval exchange maps
S Marmi, P Moussa, JC Yoccoz
Annals of Mathematics 176 (3), 1583-1646, 2012
372012
Linearization of generalized interval exchange maps
P Marmi, Stefano, Moussa, JC Yoccoz
Annals of Mathematics 176 (3), 1583-1646, 0
37*
On the entropy of Japanese continued fractions
L Luzzi, S Marmi
arXiv preprint math/0601576, 2006
352006
An introduction to small divisors problems
S Marmi
Istituti Editoriali e Poligrafici Internazionali, 2000
332000
Complex Brjuno functions
S Marmi, P Moussa, JC Yoccoz
Journal of the American Mathematical Society 14 (4), 783-841, 2001
302001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20